Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 2, 2013, 1:25 PM MDT for McKinley County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2013, 1:25 PM MDT (19:25 UTC)
- Expired
- Jul 2, 2013, 3:30 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County McKinley County, NM
The radar
The Albuquerque radar (KABX), 199 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1666 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
937 WGUS55 KABQ 021925 FFWABQ NMC031-022130- /O.NEW.KABQ.FF.W.0002.130702T1925Z-130702T2130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 125 PM MDT TUE JUL 2 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL MCKINLEY COUNTY IN WEST CENTRAL NEW MEXICO * UNTIL 330 PM MDT * AT 123 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM 12 MILES NORTH OF MENTMORE...OR ABOUT 15 MILES NORTHWEST OF GALLUP. THE STORM PRODUCING VERY HEAVY RAIN WAS DRIFTING SOUTH AROUND 10 MPH. RADAR HAS INDICATED UP TO ONE INCH OF RAIN HAS ALREADY FALLEN. BLINDING RAIN IS EXPECTED ALONG HIGHWAY 264 BETWEEN TSE BONITO AND YAH-TA-HEY. DEFIANCE DRAW AND TSE BONITO WASH MAY EXPERIENCE FLASH FLOODING AS WELL AS INDIAN ROUTES 7050 AND 7051. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES ARE POSSIBLE IN THE WARNED AREA. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3578 10902 3578 10877 3550 10879 3550 10902 $$ 34
2 follow-up statements
439 WGUS75 KABQ 022006 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 206 PM MDT TUE JUL 2 2013 NMC031-022130- /O.CON.KABQ.FF.W.0002.000000T0000Z-130702T2130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MCKINLEY- 206 PM MDT TUE JUL 2 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR WEST CENTRAL MCKINLEY COUNTY... AT 202 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE LIGHT TO MODERATE RAIN NEAR MENTMORE...OR ABOUT 6 MILES WEST OF GALLUP. FARTHER NORTH NEAR HIGHWAY 264...MUCH OF THE RAINFALL HAS ENDED...HOWEVER...RUNOFF FROM EARLIER HEAVY RAINS MAY CONTINUE TO PRODUCE FLASH FLOODING. RADAR INDICATED UP TO 2 INCHES OF RAIN FELL IN LESS THAN ONE HOURS TIME. HIGHWAY 264 BETWEEN TSE BONITO AND YAH-TA-HEY AS WELL AS COUNTY HIGHWAY 1...AND INDIAN ROUTES 7050 AND 7051 MAY BE IMPACTED. DEFIANCE DRAW AND TSE BONITO WASH MAY ALSO EXPERIENCE FLASH FLOODING. LOCATIONS IMPACTED INCLUDE... TWIN LAKES... HIGHWAY 264 BETWEEN TSE BONITO AND YAH-TA-HEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS UP TO ONE QUARTER INCH ARE POSSIBLE IN THE WARNED AREA. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3578 10902 3578 10877 3550 10879 3550 10902 $$ 34
675 WGUS75 KABQ 022122 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 322 PM MDT TUE JUL 2 2013 NMC031-022131- /O.EXP.KABQ.FF.W.0002.000000T0000Z-130702T2130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MCKINLEY- 322 PM MDT TUE JUL 2 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 330 PM MDT FOR WEST CENTRAL MCKINLEY COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...ADDITIONAL STORMS ARE DEVELOPING TO THE WEST OF THE WARNED AREA. IF STORMS MOVE EASTWARD AT ALL...ADDITIONAL RAINFALL WILL HEIGHTEN THE FLOODING THREAT. PERSONS IN THIS AREA SHOULD REMAIN CAUTIOUS. LAT...LON 3578 10902 3578 10877 3550 10879 3550 10902 $$ 34
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 12:35 PM MDT, 50 minutes earlier.
Area forecast discussion, Jul 2, 12:35 PM MDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1235 PM MDT TUE JUL 2 2013 .AVIATION... 18Z TAF CYCLE FASTER MOVING SH/TS WILL PREVAIL TODAY. LOOKING AT A LITTLE MORE COVERAGE VERSUS WHAT WAS OBSERVED YESTERDAY AS FAR AS IMPACTS TO TERMINAL SITES. HAVE VCTS OR SH MENTIONED AT ALL OF THE TERMINAL SITES. HAVE TEMPO SH/TS AT ALL OF THE TERMINAL SITES EXCEPT FOR FMN. GUSTY OUTFLOW WIND AND PERHAPS EVEN SOME BLDU WILL BE POSSIBLE WESTERN AND CENTRAL SITES. WETTER STORMS ALONG AND EAST OF THE CENTRAL MTNS THAT COULD BRING MVFR CIGS/VIS FOR A BRIEF PERIOD. AS THE OVERNIGHT PROGRESSES...CANT RULE OUT SOME LONGER DURATION RAINFALL AND MVFR CIGS AT LVS AND PERHAPS EVEN ROW BASED ON LATEST MODEL GUIDANCE. 50 && .PREV DISCUSSION...335 AM MDT TUE JUL 2 2013... MODELS CONTINUE TO SHIFT THE CENTER OF 500 MB HIGH PRESSURE GRADUALLY SOUTHWARD FROM NORTHERN NV THIS MORNING TO THE CA/AZ BORDER THURSDAY. IT IS THEN FORECAST TO SHIFT EASTWARD ACROSS AZ FRIDAY AND OVER NM FOR THE WEEKEND AND EARLY NEXT WEEK. AS THE HIGH APPROACHES OUR COOLING TREND WILL END. AFTER HIGH TEMPERATURES TODAY AND WEDNESDAY A FEW TO 13 DEGREES BELOW NORMAL CENTRAL AND EAST...AND A FEW DEGREES ABOVE NORMAL IN THE WEST...READINGS SHOULD GENERALLY CLIMB A FEW TO 7 DEGREES ABOVE NORMAL BY SATURDAY. MOISTURE IS EXPECTED TO REMAIN IN PLACE AS THE HIGH ARRIVES KEEPING THE WEATHER PATTERN CONVECTIVELY ACTIVE. THE MOST ACTIVE DAYS OVERALL SHOULD BE TODAY AND WEDNESDAY. THE LAST TWO DAYS HAVE SEEN SHORTWAVES TRAVEL SOUTHWARD OVER THE AREA WITH ATTENDANT CLUSTERS AND LINES OF STORMS. TODAY AND WEDNESDAY SHOULD BE FAIRLY SIMILAR...EXCEPT SATELLITE IMAGERY EARLY THIS MORNING HAS SIGNS OF A WEAKER SHORTWAVE OVER CO...WHICH IS FARTHER WEST THAN THOSE WE HAVE SEEN THE LAST TWO NIGHTS. THIS SHOULD RESULT IN ANOTHER ROUND OF MAINLY SCATTERED STORMS EXCEPT FOR MORE NUMEROUS CELLS TRACKING OFF THE NORTHERN AND CENTRAL MOUNTAINS...AS WELL AS THE WESTERN MOUNTAINS EAST OF THE CONTINENTAL DIVIDE. GRIDS CURRENTLY PAINT DAILY ROUNDS OF SCATTERED TO ISOLATED ACTIVITY DURING THE LATTER HALF OF THE WORK WEEK AND THE WEEKEND...BUT THE POTENTIAL EXISTS FOR CLUSTERS OF MORE NUMEROUS CELLS ACROSS NORTHERN AND EASTERN PARTS OF THE FORECAST AREA. WHEN THE HIGH GETS SOUTH OF UT AND CO...SHORTWAVES IN THE WESTERLIES SHOULD TRACK EASTERLY AND SOUTHEASTERLY ACROSS PARTS OF NM. THE GFS AND ECMWF HINT AT ONE SUCH SHORTWAVE CLIPPING N AND NE NM FRIDAY AND FRIDAY NIGHT AS A WEAK UPPER TROUGH CROSSES THE CENTRAL ROCKIES. THIS COULD BE A DAILY OCCURRENCE THROUGH THE WEEKEND. 44 .FIRE WEATHER... VERY AMPLIFIED PATTERN WITH UPPER LEVEL HIGH CENTERED OVER NEVADA TO SHIFT ONLY A BIT THROUGH MID WEEK. SOME CHANGES IN THE PATTERN... MAINLY IN THE FORM OF DECREASED AMPLIFICATION BY THE END OF THE WEEK INTO THE WEEKEND. SUFFICIENT MOISTURE TO REMAIN IN PLACE TO SUPPORT DAILY ROUNDS OF WETTING RAIN FAVORING THE HIGHER TERRAIN. FOR TODAY AND WEDNESDAY...UPPER LEVEL HIGH TO REMAIN OVER NEVADA WITH CLOSED LOW OVER ILLINOIS AND RELATIVELY STRONG GRADIENT OVER AND JUST EAST OF NEW MEXICO RESULTING IN FAIRLY STRONG NORTH WINDS ALOFT. GOOD SURFACE MOISTURE WITH GAP WINDS OVERNIGHT SUPPORTING WESTWARD TRANSPORT OF LOW LEVEL MOISTURE. WETTING RAIN TO FAVOR THE HIGHER TERRAIN AND EASTERN PLAINS...BUT SOME BETTER INSTABILITY OVER THE WEST COULD INCREASE COVERAGE TODAY THOUGH AFTERNOON RH MIN VALUES STILL NEAR 15 PERCENT OVER THE NORTHWEST PLATEAU AND HIGHLANDS WITH SOME DRY THUNDERSTORMS POSSIBLE THERE. OVERNIGHT RH RECOVERIES TO BE MAINLY GOOD TO EXCELLENT WITH SOME FAIR VALUES ACROSS THE NORTHWEST. SIMILAR WETTING RAIN PATTERN ON WEDNESDAY. UPPER RIDGE STARTS TO FLATTEN ON WEDNESDAY AND AN UPPER LEVEL DISTURBANCE MOVES ONSHORE NEAR THE PACIFIC NORTHWEST EARLY WEDNESDAY WITH A STRONGER SYSTEM LATE WEDNESDAY AND INTO THURSDAY. THE CENTER OF THE UPPER HIGH SHIFTS SOUTHWARD IN RESPONSE. BY LATE FRIDAY...THE HIGH SHIFTS TO THE EAST AS LOW PRESSURE DEEPENS OFF THE CALIFORNIA COAST. DRIER AIR MOVES INTO THE WESTERN AND NORTHERN ZONES... REDUCING BUT NOT ELIMINATING WETTING RAIN COVERAGE. TEMPERATURES TO TREND UP THURSDAY THROUGH SATURDAY WITH HIGH HAINES OF 5 TO 6 OVER WESTERN AND POSSIBLY CENTRAL ZONES FRIDAY THROUGH MONDAY. 05 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 2, 6:11 AM MDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 611 AM MDT TUE JUL 2 2013 NMZ501>540-031200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 611 AM MDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS AND IN WESTERN AREAS SOUTH OF I-40. IN ADDITION SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING A QUICK THREE QUARTERS OF AN INCH OF RAIN EAST OF THE CONTINENTAL DIVIDE TO THE TEXAS BORDER. RAIN AT THIS RATE COULD PRODUCE FLASH FLOODING WITHIN AND BELOW RECENTLY BURNED FORESTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING ON WEDNESDAY AND THURSDAY ACROSS THE EASTERN PLAINS...AND ALSO IN CENTRAL AND WESTERN AREAS SOUTH OF I-40. IN ADDITION SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING A QUICK THREE QUARTERS OF AN INCH OF RAIN EAST OF THE CONTINENTAL DIVIDE TO THE TEXAS BORDER...AND ALSO AROUND GLENWOOD. RAIN AT THIS RATE COULD PRODUCE FLASH FLOODING WITHIN AND BELOW RECENTLY BURNED FORESTS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
In the hours before
Special weather statement, Jul 2, 12:29 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1229 PM MDT TUE JUL 2 2013
NMZ530-021900-
UNION COUNTY-
1229 PM MDT TUE JUL 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION COUNTY THROUGH 100
PM MDT...
AT 1230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF CLAYTON...MOVING SOUTH AT 30
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...SEDAN.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.
&&
LAT...LON 3602 10337 3643 10327 3643 10304 3603 10302
3601 10304
TIME...MOT...LOC 1830Z 001DEG 26KT 3634 10316
34Special weather statement, Jul 2, 1:06 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 106 PM MDT TUE JUL 2 2013 NMZ515-528-529-021930- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 106 PM MDT TUE JUL 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORA AND NORTHERN SAN MIGUEL COUNTIES THROUGH 130 PM MDT... AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF LA CUEVA...OR ABOUT 13 MILES SOUTHEAST OF MORA...MOVING SOUTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...SAPELLO...STORRIE LAKE STATE PARK AND SAN ANTONIO. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON HIGHWAY 161 AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3561 10500 3562 10528 3594 10524 3594 10502 TIME...MOT...LOC 1906Z 001DEG 15KT 3585 10513 34
Special weather statement, Jul 2, 1:16 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 116 PM MDT TUE JUL 2 2013 NMZ502-505-506-021945- CHUSKA MOUNTAINS-WEST CENTRAL MOUNTAINS-WEST CENTRAL PLATEAU- 116 PM MDT TUE JUL 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCKINLEY COUNTY THROUGH 145 PM MDT... AT 116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF YAH-TA-HEY...OR ABOUT 13 MILES NORTHWEST OF GALLUP...MOVING SOUTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...GALLUP...YAH-TA-HEY... MANUELITO...GAMERCO...MENTMORE AND ALLISON. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3542 10867 3539 10901 3575 10903 3576 10880 TIME...MOT...LOC 1916Z 349DEG 16KT 3564 10890 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:06 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 84 min |
| Jul 2, 12:29 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jul 2, 1:06 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| Jul 2, 1:16 PM MDT | Special Weather Statement | ABQ | McKinley | 29 min |
| Jul 2, 1:35 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley | 40 min |
| Jul 2, 1:41 PM MDT | Special Weather Statement | ABQ | San Miguel | 34 min |
| Jul 2, 1:46 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 44 min |
| Jul 2, 1:53 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| Jul 2, 2:27 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 108 min |
| Jul 2, 2:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 46 min |
| Jul 2, 2:45 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 2, 3:02 PM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Jul 2, 3:10 PM MDT | Areal Flood Advisory | ABQ | Catron | 110 min |
| Jul 2, 3:13 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe, Torrance | 62 min |
| Jul 2, 3:16 PM MDT | Special Weather Statement | ABQ | Catron | 29 min |
| Jul 2, 3:45 PM MDT | Flash Flood Warning | ABQ | Catron | 2 hr |
| Jul 2, 3:51 PM MDT | Special Weather Statement | ABQ | Torrance | 24 min |
| Jul 2, 3:56 PM MDT | Special Weather Statement | ABQ | Lincoln | 34 min |
| Jul 2, 4:05 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 55 min |
| Jul 2, 4:17 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| Jul 2, 4:30 PM MDT | Flash Flood Warning | ABQ | San Miguel, Torrance | 2 hr |
| Jul 2, 4:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 2, 4:38 PM MDT | Areal Flood Advisory | ABQ | Torrance | 112 min |
| Jul 2, 4:40 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 110 min |
| Jul 2, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jul 2, 4:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 62 min |
| Jul 2, 5:08 PM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe | 82 min |
| Jul 2, 5:19 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 56 min |
| Jul 2, 5:34 PM MDT | Areal Flood Advisory | ABQ | Catron | 86 min |
| Jul 2, 5:37 PM MDT | Special Weather Statement | ABQ | Socorro | 38 min |
| Jul 2, 5:52 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 83 min |
| Jul 2, 5:57 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro | 93 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.